# SDR AALA201707219012

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 8,623 hours, 4,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACKED EMERGENCY LIGHT LENS, BOTTOM LEFT AT LAVATORY D. REPLACED SIDEWALL EMERGENCY LIGHT IAW AMM 33-51-18.
